# SDR RAIA201311180001

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 31,482 hours, 29,588 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, BLEED ONE LEAK AT 5,000 FT, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND SECURED CLAMP ON PRECOOLER, OPS CHECKED GOOD.
